Linear growth for Châtelet surfaces

T.D. Browning, Mathematische Annalen 346 (2009) 41–50.


Journal Article | Published
Abstract
An upper bound of the expected order of magnitude is established for the number of ℚ-rational points of bounded height on Châtelet surfaces defined over ℚ.
Publishing Year
Date Published
2009-06-18
Journal Title
Mathematische Annalen
Acknowledgement
EP/E053262/1 Engineering and Physical Sciences Research Council
Volume
346
Issue
1
Page
41 - 50
IST-REx-ID

Cite this

Browning TD. Linear growth for Châtelet surfaces. Mathematische Annalen. 2009;346(1):41-50. doi:10.1007/s00208-009-0383-z
Browning, T. D. (2009). Linear growth for Châtelet surfaces. Mathematische Annalen, 346(1), 41–50. https://doi.org/10.1007/s00208-009-0383-z
Browning, Timothy D. “Linear Growth for Châtelet Surfaces.” Mathematische Annalen 346, no. 1 (2009): 41–50. https://doi.org/10.1007/s00208-009-0383-z.
T. D. Browning, “Linear growth for Châtelet surfaces,” Mathematische Annalen, vol. 346, no. 1, pp. 41–50, 2009.
Browning TD. 2009. Linear growth for Châtelet surfaces. Mathematische Annalen. 346(1), 41–50.
Browning, Timothy D. “Linear Growth for Châtelet Surfaces.” Mathematische Annalen, vol. 346, no. 1, Springer Nature, 2009, pp. 41–50, doi:10.1007/s00208-009-0383-z.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar